# SDR SIMA200232307

- Difficulty date: November 16, 2002
- Submitted: January 2, 2003
- Operation: Air carrier
- Aircraft: N810AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145525
- System (JASC): 3340 · Exterior Lighting
- Part: Contactor
- Part number: 480CC01
- Part serial: 9147
- Condition: Burned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ORD - FLT 4251 - CREW REPORTED AN ELECTRICAL BURNING SMELL IN COCKPIT WITH NO VISIBLE SMOKE NOTED.  AN EMERGENCY WAS DECLARED AND AIRCRAFT RETURNED TO ORD WITHOUT FURTHER INCIDENT REPORTED.  MAINTENANCE FOUND A BURNED NOSE LANDING LIGHT CONTACTOR.  WHICH WAS REPLACED IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
